Authors' reply - anaphylactic shock with methylprednisolone, Kounis syndrome and Hypersitivity to corticosteroids: a clinical paradox

F Porcaro, M G Paglietti, A Diamanti, F Petreschi, A Schiavino, V Negro, V Pecora, A Fiocchi, R Cutrera

Research output: Contribution to journalArticlepeer-review

Abstract

In our letter, we comment the paper of Kounis et al., that highlights a poor-known clinical entity determined by systemic use of corticosteroids, the so-called "Kounis syndrome type I". We appreciated and shared the intent of Authors to treat the important issue of high risk of adverse drug reaction in patients with atopic diathesis and we confirm the need to administer corticosteroids with caution in patients suffering from allergic disease.

Original languageEnglish
Pages (from-to)5
Number of pages3
JournalItalian Journal of Pediatrics
Volume45
Issue number1
DOIs
Publication statusPublished - Jan 7 2019

Keywords

  • Adrenal Cortex Hormones
  • Anaphylaxis
  • Humans
  • Methylprednisolone
  • Syndrome

Fingerprint Dive into the research topics of 'Authors' reply - anaphylactic shock with methylprednisolone, Kounis syndrome and Hypersitivity to corticosteroids: a clinical paradox'. Together they form a unique fingerprint.

Cite this